# SDR AALA202212051367

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 62,814 hours, 26,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED L1 DOOR LEFT HAND EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06.
